# SDR 97ZZZX4459

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6656N
- Make and model: Beech C-99
- Aircraft serial: U213
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010325
- Condition: Cracked
- Location: Elevator
- Part time: 482 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TORQUE TUBE CRACKED AT TAPER PIN HOLE .3750 INCH LONG.  PLAY BETWEEN TUBE AND CASTING FOUND DURING ROUTINE INSPECTION.  FURTHER INVESTIGATION REVEALED CRACK.  INSTALLED NEW 115-610010-325 ASSEMBLY.
